Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Buffalo, NY

February 11, 2016Oswego County, New York

NWS Buffalo, NY issued this special weather statement at Feb 11, 2016, 3:27 AM EST for Oswego County, New York. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 11, 2016, 3:27 AM EST (08:27 UTC)
Expired
Feb 11, 2016, 4:45 AM EST
In force
78 min
Issued by
NWS Buffalo, NY

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 55 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2016-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2016-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

891 
WWUS81 KBUF 110827
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
327 AM EST THU FEB 11 2016
 
NYZ006-110945-
OSWEGO-
327 AM EST THU FEB 11 2016

...A BAND OF LAKE EFFECT SNOW WILL IMPACT CENTRAL OSWEGO COUNTY...

AT 322 AM EST...A NEARLY STATIONARY BAND OF LAKE EFFECT SNOW
PRODUCING SNOW FALL RATES OF 2 TO 3 INCHES PER HOUR EXTENDED ACROSS
CENTRAL OSWEGO COUNTY. THIS SNOW BAND WILL CONTINUE TO REMAIN NEARLY
STATIONARY EARLY THIS MORNING WITH SIGNIFICANT ACCUMULATIONS LIKELY
WITHIN THE MOST PERSISTENT SNOWS. 

LOCATIONS IMPACTED INCLUDE...
OSWEGO...MEXICO POINT STATE PARK...SELKIRK SHORES STATE PARK...NINE
MILE POINT...HASTINGS...SCRIBA...NEW HAVEN...MINETTO...MEXICO AND
WILLIAMSTOWN.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 33 AND 35.

VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS BAND OF LAKE EFFECT SNOW.
 
CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4334 7588 4339 7662 4342 7661 4353 7637
      4351 7635 4351 7629 4353 7624 4356 7621
      4348 7581

$$

TMA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Feb 10, 11:05 PM EST, 4 hours 22 minutes earlier.

Area forecast discussion, Feb 10, 11:05 PM EST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1105 PM EST WED FEB 10 2016

.SYNOPSIS...
LAKE EFFECT SNOWS WILL CONTINUE SOUTH AND EAST OF THE GREAT LAKES
TONIGHT INTO THURSDAY WHILE A SURFACE TROUGH SLOWLY DROPS SOUTH FROM
LAKE ONTARIO. BEHIND THIS TROUGH A PROGRESSIVELY COLDER ARCTIC
AIRMASS WILL OVERSPREAD THE REGION INTO THE WEEKEND. THE MOST FRIGID
CONDITIONS AND DANGEROUSLY COLD WIND CHILLS ARE EXPECTED FRIDAY
NIGHT THROUGH SATURDAY AND SATURDAY NIGHT ALONG WITH ANOTHER PERIOD
OF LAKE EFFECT SNOW EAST OF THE LAKES.

&&

.NEAR TERM /THROUGH THURSDAY/...
A NEARLY STEADY STATE LAKE EFFECT BAND REMAINS IN PLACE ALONG THE
SOUTHERN SHORE OF LAKE ONTARIO. THIS BAND WILL REMAIN IN PLACE
THROUGH THE NEXT FEW HOURS...DROPPING SEVERAL MORE INCHES ALONG THE
NIAGARA/ORLEANS/MONROE SHORELINE NORTH OF 104. THE HEAVIER ACTIVITY
IS EXPECTED TO SHIFT EASTWARD LATER TONIGHT AS A SHARPLY AMPLIFIED
SHORTWAVE CURRENTLY MOVING INTO WESTERN NEW YORK MOVES EAST OVERNIGHT
...CONSEQUENTLY SHIFTING THE FOCUS OF SYNOPTIC LIFT EASTWARD WHILE
CONVERGENT LOW LEVEL WESTERLY FLOW REMAINS IN PLACE. GIVEN THE
IMPRESSIVE LOCALIZED SNOWFALL AMOUNTS OF BETWEEN 1 AND 2 FEET THAT
HAVE ALREADY BEEN REPORTED...SEVERAL MORE INCHES WILL NOT BE OUT OF
THE QUESTION...THOUGH IT IS WORTH NOTING THAT RADAR TRENDS HAVE
INDICATED THAT THE BAND HAS WEAKENED FROM ITS ZENITH EARLIER THIS
EVENING AND THIS WEAKER STRUCTURE SHOULD BE THE GENERAL RULE FOR THE
REST OF THE NIGHT AS FLOW BECOMES INCREASINGLY DISRUPTED WITH THE
APPROACHING SHORTWAVE.

OFF OF LAKE ERIE...THE ROBUST LES ACTIVITY SEEN EARLIER THIS EVENING
IS FINALLY DISSIPATING AS THE UPPER LEVEL TROUGH AXIS MOVES
OVERHEAD. HOWEVER...LES SHOULD RE-ESTABLISH ON WNW FLOW ACROSS
EXTREME SOUTHERN ERIE COUNTY AND CHAUTAUQUA/CATTARAUGUS COUNTIES AS
THE BACK EDGE OF THE SHORTWAVE SLIDES THROUGH. WHILE EQUILIBRIUM
LEVELS REMAIN ABOVE 10KFT...THE BULK OF THE MOISTURE WILL BE FOUND
AROUND/BELOW 5KFT. WHILE THIS ALONG WITH THE MULTIBAND NATURE OF THE
TYPICAL NORTHWEST FLOW LES EVENTS WILL LIMIT SNOWFALL RATES...THE
PROLONGED WINDOW OF FAVORABLE CONDITIONS LASTING THROUGH TOMORROW
AFTERNOON MEANS THAT AN ADDITIONAL 5 TO 10 INCHES WILL BE POSSIBLE
ACROSS THE WESTERN SOUTHERN TIER WITH HIGHEST AMOUNTS LIKELY ON THE
CHAUTAUQUA RIDGE.

AS ELUDED TO ABOVE...FAVORABLE LAKE EFFECT SNOW CONDITIONS WILL
REMAIN IN PLACE THROUGH THURSDAY...THOUGH ACTIVITY ON LAKE ONTARIO
WILL TRANSITION FROM THE SINGLE BAND STRUCTURE SEEN THIS EVENING TO
MULTI-BANDED ACTIVITY ON WNW FLOW. AS USUAL HIGHEST AMOUNTS WILL
LIKELY BE FOUND TO THE SE OF LAKE ONTARIO WHERE THE LONGEST FETCH
AND UPSTREAM CONNECTION TO GEORGIAN BAY WILL BE MOST PREVALENT. OFF
OF LAKE ERIE...A SIMILAR UPSTREAM CONNECTION TO LAKE HURON SHOULD
SUSTAIN LIGHT TO MODERATE SNOWFALL THROUGH MUCH OF THE DAY ACROSS
THE WESTERN SOUTHERN TIER AND EXTREME SOUTHERN ERIE COUNTY.

THE WIDESPREAD SNOWFALL WILL BE ACCOMPANIED BY FALLING TEMPERATURES
ACROSS THE FORECAST AREA AS THE UPPER LEVEL SHORTWAVE MOVES OVERHEAD
AND INCREASINGLY COLD AIR FILTERS ACROSS THE LOWER GREAT LAKES ON
THE BACKSIDE OF THE WAVE. TEMPERATURES WILL CONTINUE TO FALL THROUGH
THE TEENS TONIGHT WITH MOST AREAS SEEING LOWS IN THE LOW TEENS TO
HIGH SINGLE DIGITS. THE GUSTY WINDS ACCOMPANYING THE SHORTWAVE
PASSAGE WILL PUSH WIND CHILLS INTO THE SINGLE DIGITS BELOW ZERO.
TEMPERATURES WILL BARELY BUDGE ON THURSDAY AS 850MB TEMPS WILL
CONTINUE TO PLUNGE WITH HIGHS GENERALLY AROUND 10 TO 15 WITH SINGLE
DIGITS IN THE NORTH COUNTRY AND THE HILLTOPS OF THE SOUTHERN TIER.
CONTINUED GUSTY WINDS WILL MAKE IT FEEL PARTICULARLY RAW WITH WIND
CHILLS REMAINING BELOW ZERO.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
FOR THE EVENING UPDATE WE HAVE EXPANDED THE LAKE EFFECT SNOW WATCH
FOR LATE THURSDAY NIGHT AND INTO FRIDAY...TO NOW INCLUDE
WYOMING...NORTHERN ERIE AND GENESEE COUNTIES. DETAILS BELOW...

AN UPPER LEVEL TROUGH AXIS WILL EXIT EAST INTO NEW ENGLAND THURSDAY
NIGHT THEN ANOTHER SHORTWAVE AND WEAK SURFACE LOW WILL APPROACH ON
FRIDAY. THIS WILL SHIFT WINDS FROM THE WNW THURSDAY EVENING TO THE
SW BY FRIDAY WHICH WILL LIFT LAKE EFFECT SNOW BANDS NORTHWARD.

OFF LAKE ERIE...LIMITED MOISTURE AND SHEAR FROM THE SHIFTING FLOW
SHOULD DISRUPT LAKE SNOWS THURSDAY EVENING...BUT BY FRIDAY MORNING
FORECAST WIND FIELDS SUGGEST A FAIRLY WELL ALIGNED SW/250 FLOW.
INITIALLY MOISTURE WILL BE LIMITED...BUT WITH THE APPROACH OF THE
LOW AND LONG FETCH DOWN THE LAKE EXPECT A FAIRLY CONSOLIDATED AND
INTENSE LAKE EFFECT BAND TO DEVELOP. CONSENSUS HIGH RESOLUTION
GUIDANCE REFLECTS THESE TRENDS...BUT SUSPECT THAT THE CONSENSUS
PLACES THE BAND TOO FAR SOUTH AND INLAND. THIS IS BECAUSE THE WSW
925MB FLOW TENDS TO FUNNEL UP THE CHAUTAUQUA RIDGE WHICH WOULD FOCUS
THE HEAVIEST SNOWS ACROSS SOUTHERN ERIE AND FAR NORTHERN CHAUTAUQUA
COUNTY...OR THE SOUTH TOWNS TO SKI COUNTRY WITH 6 TO 10 INCHES A
POSSIBILITY IF THE BAND DEVELOPS AS EXPECTED. THE RGEM HAS THE BEST
HANDLE ON THIS.

BOTH THE GFS AND NAM SUGGEST STRONG CONVERGENCE SHOULD CONTINUE TO
LIFT NORTHWARD TO NORTHERN ERIE COUNTY. WITH STILL GOOD LAKE EFFECT
PARAMETERS COMING FROM AN OPEN LAKE FREE OF ICE...WITH EQUILIBRIUM
LEVELS UP TO 10K FEET WITHIN A WELL ALIGNED SOUTHWEST FLOW FRIDAY
MORNING A MODERATE BAND OF LAKE EFFECT SNOW WILL BECOME LIKELY OVER
NORTHERN ERIE COUNTY...WITH THE BAND POSSIBLY EXTENDING INLAND ALSO
ACROSS WYOMING AND GENESEE COUNTIES. AS SUCH WILL EXPAND THE LAKE
EFFECT SNOW WATCH TO INCLUDE WYOMING...NORTHERN ERIE AND GENESEE
COUNTIES AS WELL.

BY FRIDAY AFTERNOON THE APPROACHING SHORTWAVE SHOULD
INCREASE SHEAR AND RESULT IN A MORE DIFFUSE AREA OF LAKE EFFECT SNOW
WHICH WILL PRODUCE A LARGER AREA OF MODERATE SNOWS WHICH COULD BRING
A COUPLE INCHES.

OFF LAKE ONTARIO...THE MOST TRICKY PART OF THE FORECAST IS THURSDAY
EVENING WHEN THERE IS A WELL ALIGNED AND FAIRLY STRONG WNW FLOW
FORECAST ACROSS THE LAKE. AS THIS FLOW DIMINISHES A BIT THERE IS A
POTENTIAL FOR THIS TO CONSOLIDATE INTO A NARROW BUT INTENSE BAND.
HOWEVER...THIS FAVORABLE ENVIRONMENT WILL ONLY LAST FOR 3-6
HOURS...THEN SHEAR WILL INCREASE AS THE WINDS SHIFT TO THE SOUTHWEST
AND LIFT THE BAND QUICKLY NORTHWARD. MOST MESOSCALE GUIDANCE ONLY
SHOWS A BRIEF AND FAIRLY TRANSIENT BAND. THIS LOWERS FORECAST
CONFIDENCE A BIT...BUT WITH THE LONG FETCH AND FORECAST WIND FIELDS
THERE STILL APPEARS TO BE A FEW HOURS OF INTENSE SNOW SOUTHEAST OF
THE LAKE FROM WAYNE TO OSWEGO COUNTY. AFTER THIS...A WELL ALIGNED
SOUTHWESTERLY FLOW IS FORECAST TO DEVELOP SIMILAR TO LAKE ERIE. THIS
WILL NOT ONLY TAP INTO MOISTURE FROM THE APPROACHING SHORTWAVE...BUT
ALSO MOISTURE FROM WHATEVER FORMS ON LAKE ERIE. THIS PROVIDES AMPLE
CONFIDENCE TO ISSUE A LAKE EFFECT SNOW WATCH FOR JEFFERSON COUNTY
WITH A POTENTIAL OF SIGNIFICANT SNOW ON FRIDAY FOR WATERTOWN AND
VICINITY. CONSENSUS 850MB TEMPERATURES ARE STILL AROUND -16C AND THE
EQUILIBRIUM LEVEL IS FORECAST TO DEEPEN TO NEARLY 15K FT AND A
FAVORABLY DENDRITIC SNOW GROWTH ZONE. GIVEN THESE INGREDIENTS IN
PLACE...WOULD NOT BE SURPRISED IF SOME LOCATIONS TOPPED A FOOT OF
SNOW. LAKE EFFECT SNOW MAY CLIP NORTHERN LEWIS COUNTY...BUT FOR NOW
EXPECT ADVISORY TYPE AMOUNTS.

ON FRIDAY EVENING A POWERFUL ARCTIC FRONT WILL SURGE SOUTH ACROSS
THE REGION. THIS ARCTIC FRONT WILL LIKELY CAPTURE AND MERGE WITH THE
LAKE EFFECT SNOW BAND OFF LAKE ONTARIO...WITH A VERY HEAVY SNOW
SQUALL PASSING SOUTH ACROSS THE EASTERN LAKE ONTARIO REGION. THIS
WILL LIKELY PRODUCE AN INCH OR TWO OF SNOW IN MANY AREAS...WITH
LOCALLY HIGHER AMOUNTS SOUTHEAST OF THE LAKES WHERE THE LAKE
CONTRIBUTION MAXIMIZES. BEHIND THE ARCTIC FRONT...MULTIPLE STREAMERS
OF LAKE EFFECT SNOW SHOWERS WILL DEVELOP SOUTH OF THE LAKES LATE
FRIDAY NIGHT AS FLOW BECOMES NORTHWEST AND EVENTUALLY NNW. THE FRONT
WILL ALSO USHER IN BITTERLY COLD TEMPERATURES WHICH WILL BE BELOW
ZERO IN MOST AREAS BY DAYBREAK SATURDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A FRIGID ARCTIC AIRMASS WILL TAKE HOLD OF THE EASTERN GREAT LAKES
AND NEW ENGLAND THIS WEEKEND. A CONSENSUS OF 12Z GUIDANCE DROPS
850MB TEMPERATURES TO AROUND -30C AT BUFFALO DURING THE DAY AT
BUFFALO...WITH -33C ACROSS THE EASTERN LAKE ONTARIO REGION. THE
COLDEST TEMPERATURE EVER RECORDED AT 850MB ON A KBUF SOUNDING IN THE
MONTH OF FEBRUARY IS -28C...AND THE COLDEST EVER RECORDED FOR ANY
MONTH IS -32C.

THIS WILL RESULT IN BITTERLY COLD TEMPERATURES DURING THE DAY
SATURDAY WITH DAYTIME TEMPERATURES STRUGGLING TO RISE ABOVE ZERO.
DAYTIME HIGHS WILL ALMOST CERTAINLY BE BELOW ZERO IN THE EASTERN
LAKE ONTARIO REGION. PERSISTENT WINDS OF 10 TO 15 MPH ON SATURDAY
NIGHT WILL LIMIT RADIATIONAL COOLING...BUT EVEN SO IT WILL BE VERY
COLD WITH BELOW ZERO LOWS REGION-WIDE. LOWS OF -20F OR COLDER ARE
POSSIBLE ACROSS THE NORTH COUNTRY WITH NO MODERATING LAKE INFLUENCE.
THE COMBINATION OF MODERATE WINDS AND FRIGID TEMPERATURES WILL
PRODUCE DANGEROUSLY COLD WIND CHILLS LATE FRIDAY NIGHT THROUGH EARLY
SUNDAY MORNING.

THE FRIGID NORTH FLOW OVER THE LAKES WILL PRODUCE WIDESPREAD LAKE
EFFECT SNOW SHOWERS ACROSS WESTERN AND CENTRAL NY. DESPITE THE
EXTREME INSTABILITY...AIRMASSES THIS COLD ARE ALSO VERY DRY AND
TEMPERATURES BECOME TOO COLD FOR DENDRITES. THIS WILL FORCE
SNOWFLAKES TO BE VERY SMALL AND LIMIT ACCUMULATIONS...ALTHOUGH
SEVERAL INCHES ARE LIKELY SOUTH OF BOTH LAKES. THE LAKE EFFECT SNOW
WILL DIMINISH IN COVERAGE AND INTENSITY SUNDAY. 12Z GUIDANCE IS A
BIT FASTER MOVING THE SURFACE RIDGE ACROSS THE REGION...WITH LAKE
EFFECT SNOW LIKELY TO TAPER OFF BY SUNDAY NIGHT.

AFTER THIS THERE IS GENERAL MODEL AGREEMENT THAT TEMPERATURES WILL
WARM BACK TO NEAR NORMAL EARLY NEXT WEEK. HOWEVER...THE 12Z ECMWF
IS SIGNIFICANTLY DIFFERENT FROM THE GFS/GGEM. THE ECMWF HAS
CONSISTENTLY DEVELOPED A STRONG WAVE OF LOW PRESSURE WITH
SIGNIFICANT QPF ACROSS OUR REGION WHICH WOULD FALL AS RAIN OR
SNOW. THE GGEM/GFS HAVE THIS SYSTEM BUT KEEP IT WELL TO OUR
EAST...AND INSTEAD ARE A BIT COLDER WITH A CHANCE FOR LIGHT SNOW
SHOWERS. THE FORECAST WILL REFLECT A CONSENSUS BETWEEN THIS
GUIDANCE...WITH NEAR NORMAL TEMPERATURES AND CHANCE POPS.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
AN UPPER LEVEL DISTURBANCE APPROACHING THE REGION IS ENHANCING LAKE
EFFECT SNOW BANDS ALREADY IN PLACE ACROSS THE AREA...RESULTING IN
SNOW BANDS ALONG THE SOUTHERN SHORE OF LAKE ONTARIO AND EAST OF LAKE
ERIE. WHILE IFR/LIFR CONDITIONS ARE EXPECTED WITHIN THESE
BANDS...MVFR TO VFR CONDITIONS WILL BE FOUND OUTSIDE OF LES
ACTIVITY.

EXPECT LES ACTIVITY TO SHIFT OVERNIGHT AS FLOW VEERS TO THE WNW.
THIS SHOULD BRING A RETURN OF IFR CONDITIONS TO KJHW/KROC LATER
TONIGHT WHILE VFR TO MVFR CONDITIONS SHOULD PREVAIL AT
KBUF/KIAG/KART...WHICH SHOULD REMAIN OUTSIDE OF THE BULK OF LES
ACTIVITY. LES ACTIVITY SOUTH AND SOUTHEAST OF THE LAKES IS EXPECTED
TO PREVAIL INTO THE EARLY AFTERNOON HOURS BEFORE TAPERING OFF BY 00Z
FRI AS SURFACE RIDGING THEN BRIEFLY MOVES OVERHEAD.
OTHERWISE...EXPECT GUSTY WNW WINDS TO REMAIN A FACTOR THROUGH THE
REST OF THE FORECAST PERIOD.

OUTLOOK...
FRIDAY...IFR/MVFR WITH SNOW SHOWERS LIKELY...AND AREAS OF
HEAVIER LAKE EFFECT SNOW EAST OF THE LAKES. SATURDAY...IFR/MVFR IN
LAKE EFFECT SNOW SHOWERS SOUTH OF THE LAKES... WITH MVFR/VFR ACROSS
THE NORTH COUNTRY.
SUNDAY...CHANCE OF IFR/MVFR IN WEAKENING LAKE EFFECT SNOW SHOWERS
SOUTH OF THE LAKES.
MONDAY...MAINLY VFR. A CHANCE OF SNOW SHOWERS.

&&

.MARINE...
A BRISK FLOW OF PROGRESSIVELY COLDER ARCTIC AIR WILL CONTINUE TO
OVERSPREAD THE REGION THROUGH THE WEEKEND...RESULTING IN A PROLONGED
PERIOD OF ADVISORY-WORTHY WINDS AND WAVES ACROSS THE LOWER LAKES
ALONG WITH THE POTENTIAL FOR MODERATE FREEZING SPRAY.

IN ADDITION TO THE ABOVE...THE PASSAGE OF AN ARCTIC COLD FRONT
FRIDAY EVENING WILL ALSO USHER IN A TRULY FRIGID AIRMASS FOR LATER
FRIDAY NIGHT AND THE UPCOMING WEEKEND...WHICH IN CONJUNCTION WITH
THE EXPECTED BRISK WINDS WILL RESULT IN A EVEN MORE HEIGHTENED
POTENTIAL FOR HEAVY FREEZING SPRAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WATCH FROM LATE THURSDAY NIGHT THROUGH LATE
     FRIDAY NIGHT FOR NYZ007.
     LAKE EFFECT SNOW WARNING UNTIL 4 AM EST FRIDAY FOR NYZ004>006.
     LAKE EFFECT SNOW WARNING UNTIL 4 PM EST THURSDAY FOR
     NYZ001>003-019-020-085.
     LAKE EFFECT SNOW WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
     EVENING FOR NYZ012-019-020-085.
     LAKE EFFECT SNOW WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
     EVENING FOR NYZ010-011.
     LAKE EFFECT SNOW ADVISORY UNTIL 4 AM EST THURSDAY FOR NYZ013.
     LAKE EFFECT SNOW WARNING UNTIL 4 AM EST THURSDAY FOR NYZ012.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR
         LOZ042>045.

&&

SYNOPSIS...SMITH
NEAR TERM...WOOD
SHORT TERM...APFFEL/THOMAS
LONG TERM...APFFEL
AVIATION...WOOD
MARINE...JJR/SMITH
Hazardous weather outlook, Feb 10, 10:57 PM EST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1057 PM EST WED FEB 10 2016

NYZ001>003-120400-
NIAGARA-ORLEANS-MONROE-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ014-021-120400-
ONTARIO-ALLEGANY-
1057 PM EST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004-005-120400-
WAYNE-NORTHERN CAYUGA-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019-020-085-120400-
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THURSDAY...
...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.
   LAKE EFFECT SNOW WATCH.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-011-120400-
NORTHERN ERIE-GENESEE-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-120400-
WYOMING-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...
...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ013-120400-
LIVINGSTON-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES WILL LIKELY REMAIN IN THE SINGLE DIGITS ON SATURDAY
WITH LOW TEMPERATURES BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-120400-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1057 PM EST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY FREEZING SPRAY IS EXPECTED ON LAKES ERIE AND ONTARIO LATE
FRIDAY NIGHT THROUGH SATURDAY NIGHT AS BITTERLY COLD ARCTIC AIR
CROSSES THE LAKES WITH MODERATE WINDS AND WAVE ACTION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-120400-
JEFFERSON-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
LATE FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES ARE LIKELY TO REMAIN BELOW ZERO ON SATURDAY WITH
OVERNIGHT TEMPERATURES WELL BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ008-120400-
LEWIS-
1057 PM EST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES ARE LIKELY TO REMAIN BELOW ZERO ON SATURDAY WITH
OVERNIGHT TEMPERATURES WELL BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006-120400-
OSWEGO-
1057 PM EST WED FEB 10 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

A BITTERLY COLD ARCTIC AIRMASS WILL ARRIVE THIS WEEKEND. HIGH
TEMPERATURES ARE LIKELY TO REMAIN BELOW ZERO ON SATURDAY WITH
OVERNIGHT TEMPERATURES WELL BELOW ZERO. THE COMBINATION OF FRIGID
TEMPERATURES AND WIND WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Feb 10, 9:27 PM EST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
927 PM EST WED FEB 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     SNOW             1 N HASTINGS            43.38N  76.15W
02/10/2016  E15.0 INCH       OSWEGO             NY   SNOW SPOTTER

&&

EVENT NUMBER BUF1600448

THOMAS
Local storm report, Feb 10, 10:42 PM EST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
1042 PM EST WED FEB 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     SNOW             MINETTO                 43.40N  76.48W
02/10/2016  M21.0 INCH       OSWEGO             NY   COCORAHS

&&

CORRECTED EVENT TIME...EVENT

EVENT NUMBER BUF1600445

THOMAS
Special weather statement, Feb 11, 3:27 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
327 AM EST THU FEB 11 2016

NYZ006-110945-
OSWEGO-
327 AM EST THU FEB 11 2016

...A BAND OF LAKE EFFECT SNOW WILL IMPACT CENTRAL OSWEGO COUNTY...

AT 322 AM EST...A NEARLY STATIONARY BAND OF LAKE EFFECT SNOW
PRODUCING SNOW FALL RATES OF 2 TO 3 INCHES PER HOUR EXTENDED ACROSS
CENTRAL OSWEGO COUNTY. THIS SNOW BAND WILL CONTINUE TO REMAIN NEARLY
STATIONARY EARLY THIS MORNING WITH SIGNIFICANT ACCUMULATIONS LIKELY
WITHIN THE MOST PERSISTENT SNOWS.

LOCATIONS IMPACTED INCLUDE...
OSWEGO...MEXICO POINT STATE PARK...SELKIRK SHORES STATE PARK...NINE
MILE POINT...HASTINGS...SCRIBA...NEW HAVEN...MINETTO...MEXICO AND
WILLIAMSTOWN.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 33 AND 35.

VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS BAND OF LAKE EFFECT SNOW.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4334 7588 4339 7662 4342 7661 4353 7637
      4351 7635 4351 7629 4353 7624 4356 7621
      4348 7581

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:58 PM ESTLake Effect Snow AdvisoryBUFLivingston8 hr
Feb 10, 8:54 PM ESTSpecial Weather StatementBUFErie, Wyoming3 hr
Feb 10, 8:59 PM ESTSpecial Weather StatementBUFOswego76 min
Feb 11, 4:49 AM ESTSpecial Weather StatementBUFOswego56 min
Feb 11, 10:00 AM ESTWind Chill WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more18 hr
Feb 11, 3:35 PM ESTLake Effect Snow WarningBUFCattaraugus, Chautauqua, Erie, Niagara, Orleans, Oswego and 1 more39 hr

Nearby

Special Weather Statements in New York, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.